MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent the removal of antibiotic spacer and re-implantation of the permanent total left knee arthroplasty, including patellar, femoral, tibial components and polyethylene insert.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 3.On (b)(6) 2017, the patient underwent a right knee revision due to loosening of the tibial component, flexion instability, and pain.The surgeon reported the removal of the tibial component with a combination of double and single-sided reciprocating saws.He noted the femoral component was removed with a double-sided reciprocating saw to disrupt the femoral to cement interface.The surgeon indicated the patella was well-fixed and without significant damage, and not revised.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2015.Dor: (b)(6) 2017, (rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 7 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9475755
Report Number1818910-2019-123203
Device Sequence Number2763795
Product Code JWH
UDI-Device Identifier10603295045939
UDI-Public10603295045939
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue Number151620712
Device Lot Number254615
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight119